Antoni Guillamon

Antoni Guillamon

Antoni Guillamon
PhD in Mathematics (1995) from Universitat Autònoma de Barcelona
Associate Professorat Universitat Politècnica de Catalunya

Personal webpage

email: antoni.guillamon@upc.edu

Biosketch

I started my research on dynamical systems applied to population dynamics, with further especialization on the links between Lie symmetries and qualitative theory of differential equations. After a postdoc period at the Courant Institute (NYU), my research has been increasingly focusing in neuroscience phenomenathrough modelling and simulations, keeping an eye on the development and application of new mathematical results. My current interests are: (1) Phase-oscillators via invariant manifolds. (2) Short-term synaptic depression. (3) Estimatin ofsynaptic conductances. (4) Multiestable perception. I belong to the UPC Group of Dynamical Systems and to the CRM Thematic Network on Computational Neuroscience. I am currently Deputy Director of the CRM, from June 2011 to present, and part of the Monitoring Committee of the BGSMath.

 

Research Interests

  • Mathematical and Computational Neuroscience
  • Dynamical Systems
  • Mathematical modelling in biology

 

Selected publications

  • A Pastukhov, PE García-Rodríguez, J Haenicke, A Guillamon, G Deco, J Braun (2013). “Multi-stable perception balances stability and sensitivity”, Frontiers in computational neuroscience Mar 20;7:17. doi: 10.3389/fncom.2013.00017.
  • JM Benita, A Guillamon, G Deco, MV Sanchez-Vives (2012). “Synaptic depression and slow oscillatory activity in a biophysical network model of the cerebral cortex”, Frontiers in computational neuroscience Aug 2012 http://dx.doi.org/10.3389/fncom.2012.00064.
  • A Guillamon, G Huguet (2009). “A computational and geometric approach to phase resetting curves and surfaces”, SIAM Journal on Applied Dynamical Systems 8 (3), 1005-1042.
  • A Guillamon, DW McLaughlin, J Rinzel (2006). “Estimation of synaptic conductances”, Journal of Physiology-Paris 100 (1), 31-42.
  • A Gasull, A Guillamon (2006). “Limit cycles for generalized Abel equations”, International Journal of Bifurcation and Chaos 16 (12), 3737-3745.